# SDR HEEA078741

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 14,891 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5852013
- Part serial: 3489
- Condition: Distorted
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCREEN DISTORTED AFTER 10 MINUTES OF OPERATION. COULD NOT DUPLICATE PROBLEM.  BENCH CHECK GOOD.
